# SDR DALA2020090262920

- Difficulty date: August 25, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y765 LOCATED BTW FR12 TO FR24 AT FWD GALLEY AREA . CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y765 LOC. BTW FR12 TO FR24 AT FWD GALLEY AREA AS PER A320 SRM 51-72-11 AND DWG D53112814 RELEASE DATE:14-MAR-03, ISSUE:B00 AND DWG D53110920, RELEASE DATE:07-DEC-99, ISSUE D00.
